Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/2214
Title: О связи вершин политопов разбиений чисел с нетривиальными фасетами
Authors: Шлык, В. А.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: Jan-2010
Publisher: БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. - 2010. - N 1. - С. 153-156.
Abstract: We establish interrelations between the coefficients of nontrivial facets of integer partition polytopes that contain a given partition. We also show that the operations of merging parts keep the polytope vertices on the same nontrivial facets. = Исследуется связь между разбиениями чисел и содержащими их нетривиальными фасетами политопов разбиений. Установлены соотношения, которым удовлетворяют коэффициенты фасет. Показано, что применение операций слияния частей разбиений оставляет вершины политопов на тех же нетривиальных фасетах.
URI: http://elib.bsu.by/handle/123456789/2214
ISSN: 0321-0367
Appears in Collections:2010, №1 (январь)



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.